Publisher DOI: 10.7169/facm/1955
arXiv ID: 2104.02682
Title: Asymptotic Fourier and Laplace transforms for vector-valued hyperfunctions
Language: English
Authors: Kruse, Karsten  
Keywords: asymptotic Fourier transform; asymptotic Laplace transform; vector-valued hyperfunction
Issue Date: Mar-2022
Publisher: Faculty of Mathematics and Computer Science, Adam Mickiewicz University
Source: Functiones et Approximatio : Commentarii Mathematici 66 (1): 59-117 (2022-03)
Abstract (english): 
We study Fourier and Laplace transforms for Fourier hyperfunctions with values in a complex locally convex Hausdorff space. Since any hyperfunction with values in a wide class of locally convex Hausdorff spaces can be extended to a Fourier hyperfunction, this gives simple notions of asymptotic Fourier and Laplace transforms for vector-valued hyperfunctions, which improves the existing models of Komatsu, Bäumer, Lumer and Neubrander, and Langenbruch.
ISSN: 0208-6573
Journal: Functiones et approximatio : commentarii mathematici 
Institute: Mathematik E-10 
Document Type: Article
Project: Modellierung, Simulation und Optimierung mit fluiddynamischen Anwendungen 
Funded by: Deutsche Forschungsgemeinschaft (DFG) 
More Funding information: K. Kruse dankt für die Unterstützung durch die Deutsche Forschungsgemeinschaft (DFG) im Rahmen des Graduiertenkollegs GRK 2583 "Modellierung, Simulation und Optimierung strömungsdynamischer Anwendungen".
Peer Reviewed: Yes
Appears in Collections:Publications without fulltext

Show full item record

Page view(s)

Last Week
Last month
checked on Jun 10, 2023

Google ScholarTM


Add Files to Item

Note about this record

Cite this record


Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.